# SDR UALA2013070204605

- Difficulty date: June 30, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 74,439 hours, 27,752 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48201
- Part serial: 356
- Condition: Arced
- Location: L3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MESSAGE DISPLAYED.   INOPERATIVE LIGHT ILLUMINATED, INOPERATIVE LIGHT DID NOT EXTINGUISH WHEN SWITCH WAS CYCLED TO OFF THEN ON.   FOUND L3 WINDOW AT FAULT AND 6 INCHES ARCING FROM INTERNALLY FROM BUSS BAR.   REPLACED L3 CAPTAIN`S WINDOW.  RESET ALL BREAKERS, OPS TESTED OK ON ALL WINDOW HEAT AND ON CONTROLLER.
